Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

on birth controll but the last two months......

ok im on the pill and last month i had some bleeding "very light" bleeding two weeks before i was due to start.....this month i am having the same thing really really light blood today twice when i wiped.....my question is could i be geting pregnant but the pills are killing the fetus?

Answer Question
 
Anonymous

Asked by Anonymous at 11:37 PM on Apr. 2, 2010 in Pregnancy

Answers (8)
  • It may just be breakthrough bleeding. You may need a higher horomone of birth control. I've heard of people becoming pregnant on the pill, and continuing to take the pill not knowing that they are pregnant, and the baby still lives. It doesn't mean it's ok for the baby, but it's not going to kill the baby.
    Amber211

    Answer by Amber211 at 11:48 PM on Apr. 2, 2010

  • Yes you can be pregnant, no it is not likely anything is killing anything. I fyou were miscarring you would have bright blood gushes of blood and large clots coming out.
    If you are worried take a test.
    Mrs.Owen86

    Answer by Mrs.Owen86 at 11:49 PM on Apr. 2, 2010

  • yeah you're not pregnant....bc will mess up your period and make you bleed in between for a few months but once your body adjusts then you will have normal periods
    aliishott2

    Answer by aliishott2 at 11:50 PM on Apr. 2, 2010

  • op here......i got on a higher horomone pill like 6 months ago "the one im currently on".....when i first told my doc to make it stronger he said you dont want a lighter horomone pill i said no stronger....why would he want me on a lighter horomone? i thought if im on bc and having irregular periods it would need to be a stronger pill but that aint working.....hhhhmmmmm???!!!???
    Anonymous

    Answer by Anonymous at 11:51 PM on Apr. 2, 2010

  • op here ive been on bc pill know for a year....
    Anonymous

    Answer by Anonymous at 11:52 PM on Apr. 2, 2010

  • That coul dbe the issue. I was on a strong on and I had break thru bleeding for months. I changed to Alessa Birth Control and it stopped
    Mrs.Owen86

    Answer by Mrs.Owen86 at 12:03 AM on Apr. 3, 2010

  • i was on a pill after i had my son but my periods were crazy so i got on a stronger pill it was good up untill a few months ago....so should i go on a lighter pill?.....this is crazy
    Anonymous

    Answer by Anonymous at 12:05 AM on Apr. 3, 2010

  • Try the one I was on. It worked great.
    Mrs.Owen86

    Answer by Mrs.Owen86 at 12:09 AM on Apr. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN